# SDR 2003FA0000217

- Difficulty date: March 7, 2003
- Submitted: March 7, 2003
- Operation: General aviation
- Aircraft: N200WY
- Make and model: Amd FALCON200
- Aircraft serial: 509
- Aircraft time: 6,520 hours, 4,483 cycles
- Engine: Garrtt ATF3*
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Cartridge
- Part number: 30111102
- Part serial: 12116A1
- Condition: Discharged
- Location: Fire Bottle
- Part time: 6,520 hours
- Component: Fire Bottle
- Component part number: 30111102
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE "AFT BAGGAGE" FIRE EXTINGUISHER CARTRIDGE DISCHARGED WITHOUT DISPENSING THE FIRE BOTTLE.
